# SDR QXEA2021051800249

- Difficulty date: May 12, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 32,650 hours, 34,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104
- Condition: Damaged
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 19 FROM FSX229.5-X571.5,Y40.950 BLENDED BEYOND LIMITS. REMOVED AND REPLACED SEAT RAIL 19 FROM FSX229.5-X571.5, Y40.950 IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01, 51-41-15-02-01, 51-42-45-02-01 AND AMM 20-10-01-430-801.
